Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 75(117), Number 4, Pages 483–495 (Mi msb3998)  

This article is cited in 12 scientific papers (total in 12 papers)

Natural extension of the class of regions in embedding theorems

O. V. Besov, V. P. Il'in


Full text: PDF file (1407 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 4:4, 445–456

Bibliographic databases:

UDC: 517.5+513.881
MSC: 46E35, 47B39, 47G10, 26Dxx
Received: 07.07.1966

Citation: O. V. Besov, V. P. Il'in, “Natural extension of the class of regions in embedding theorems”, Mat. Sb. (N.S.), 75(117):4 (1968), 483–495; Math. USSR-Sb., 4:4 (1968), 445–456

Citation in format AMSBIB
\Bibitem{BesIli68}
\by O.~V.~Besov, V.~P.~Il'in
\paper Natural extension of the class of regions in embedding theorems
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 75(117)
\issue 4
\pages 483--495
\mathnet{http://mi.mathnet.ru/msb3998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226397}
\zmath{https://zbmath.org/?q=an:0176.11005|0165.47101}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 4
\issue 4
\pages 445--456
\crossref{https://doi.org/10.1070/SM1968v004n04ABEH002809}


Linking options:
  • http://mi.mathnet.ru/eng/msb3998
  • http://mi.mathnet.ru/eng/msb/v117/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Bugrov, “Function spaces with mixed norm”, Math. USSR-Izv., 5:5 (1971), 1145–1167  mathnet  crossref  mathscinet  zmath
    2. Ya. S. Bugrov, “Imbedding theorems for classes of functions with mixed norm”, Math. USSR-Sb., 21:4 (1973), 607–618  mathnet  crossref  mathscinet  zmath
    3. A. A. Akhmetzhanov, “Some properties of anisotropic Calderón–Zygmund classes”, Math. USSR-Izv., 8:2 (1974), 436–451  mathnet  crossref  mathscinet  zmath
    4. H. Triebel, “Interpolation properties of $\varepsilon$-entropy and diameters. Geometric characteristics of imbedding for function spaces of Sobolev–Besov type”, Math. USSR-Sb., 27:1 (1975), 23–37  mathnet  crossref  mathscinet  zmath
    5. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    6. T. N. Kozubenko, B. D. Kotlyar, “The singular numbers of operators increasing smoothness in the anisotropic case”, Russian Math. Surveys, 35:4 (1980), 171–172  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. I. A. Ibragimov, R. V. Khas'minskii, “Estimation Problems for Coefficients of Stochastic Partial Differential Equations. Part II”, Theory Probab Appl, 44:3 (2000), 469  mathnet  crossref  mathscinet  isi  elib
    8. G. V. Dallakyan, “Ob approksimatsii reshenii granichnykh zadach v neogranichennykh oblastyakh”, Uch. zapiski EGU, ser. Fizika i Matematika, 2000, no. 1, 33–41  mathnet
    9. M. S. Alborova, “Integralnye neravenstva v anizotropnykh prostranstvakh Soboleva”, Vladikavk. matem. zhurn., 4:2 (2002), 11–16  mathnet  mathscinet  zmath  elib
    10. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    11. N. N. Romanovskii, “Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$”, St. Petersburg Math. J., 16:2 (2005), 349–375  mathnet  crossref  mathscinet  zmath
    12. S. N. Kudryavtsev, “Extension of functions in non-isotropic Nikolskii–Besov spaces and approximation of their derivatives”, Izv. Math., 82:5 (2018), 931–983  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:300
    Full text:112
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021